FREE delivery when you spend over £30
Over 3,000 products at fantastic prices
1-3 working days standard delivery

Strides Pharma Ibuprofen Sodium 256mg Tablets 16’s

IREC: 2851

£0.99

In stock

Tablets containing 256mg Ibuprofen Sodium (equivalent to 200mg Ibuprofen) for express pain relief of headaches, sprains & strains and backache.

Full Product Details

Do not give to children under 12 years of age. If symptoms persist or worsen or if the medicine is required for more than 5 days (3 days in the case of migraine) consult a doctor. Do not take if you: are allergic to ibuprofen or any other ingredient of the product, aspirin or other related painkillers, have (or have had to or more episodes of) a stomach ulcer, gastrointestinal bleeding or perforation, or have had stomach or intestinal bleeding or perforation when previously taking NSAIDs, have any active bleeding or you suffer from unclarified blood-formation disturbances, are taking other NSAID painkillers or aspirin with a daily dose above 75mg, are in the last 3 months of pregnancy or are severely dehydrated, weigh less than 40kg or are under 12 years of age.

Ingredients: Ibuprofen Sodium 256mg, microcrystalline cellulose, povidone, sodium starchglycollate type A, colloidal silicone dioxide, magnesium stearate, purified water, isopropyl alcohol, Opadry II White 85F18422 (contains polyvinyl alcohol-partiallyhydrolysed, titanium dioxide, poly ethylene glycol and talc) and Opacode Black S-1-17823 (shellac, iron oxide black, N-butyl alcohol, propylene glycol and ammonium hydroxide).

- Don't miss out -

Never miss a deal, special offer or exciting news again! Sign up to our newsletter and we will keep you up-to-date with all our latest offers.